# SDR SWAA002250

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 47,476 hours, 47,285 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545807
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FRAME CRACKED AT PREVIOUS REPAIR, BS 294.5, FLOOR LINE, FWD SVC DOOR.  REPAIRED FRAME PER SRM.
